# SDR REXA2013021300050

- Difficulty date: February 13, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 11,757 hours, 7,359 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

900-53-140-300, STGR 26L HAS CORROSION BETWEEN FRAMES 349 AND 333, IN THE FWD E & E BAY.  REMOVED & REPLACED STRINGER 26L FRAMES 349 & 333. IAW CRJ 900 SRM 51-42-06 AND EO R53277. P/N SH670-31372-3.
